Division of mathematical models of salt movement in soils by moments
Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 54-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_1_a12,
author = {M. P. Galanin and N. A. Tikhonov},
title = {Division of mathematical models of salt movement in soils by moments},
journal = {Doklady Akademii Nauk},
pages = {54--57},
year = {1984},
volume = {274},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a12/}
}
M. P. Galanin; N. A. Tikhonov. Division of mathematical models of salt movement in soils by moments. Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 54-57. http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a12/